Die Kennzeichnung der distributiven pseudokomplementären Halbverbände.

Tibor Katrinák

Journal für die reine und angewandte Mathematik (1970)

  • Volume: 241, page 160-179
  • ISSN: 0075-4102; 1435-5345/e

How to cite

top

Katrinák, Tibor. "Die Kennzeichnung der distributiven pseudokomplementären Halbverbände.." Journal für die reine und angewandte Mathematik 241 (1970): 160-179. <http://eudml.org/doc/151004>.

@article{Katrinák1970,
author = {Katrinák, Tibor},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {ordered sets, lattices},
pages = {160-179},
title = {Die Kennzeichnung der distributiven pseudokomplementären Halbverbände.},
url = {http://eudml.org/doc/151004},
volume = {241},
year = {1970},
}

TY - JOUR
AU - Katrinák, Tibor
TI - Die Kennzeichnung der distributiven pseudokomplementären Halbverbände.
JO - Journal für die reine und angewandte Mathematik
PY - 1970
VL - 241
SP - 160
EP - 179
KW - ordered sets, lattices
UR - http://eudml.org/doc/151004
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.